Journal of Jishou University(Natural Sciences Edition) ›› 2023, Vol. 44 ›› Issue (2): 7-16.DOI: 10.13438/j.cnki.jdzk.2023.02.002

• Mathematics • Previous Articles     Next Articles

Reachable Set Boundary Estimation for Neutral Markovian Jump Systems

ZHANG Xipan,SHEN Changchun   

  1. (School of Data Science and Information Engineering,Guizhou Minzu University,Guiyang 550025,China)
  • Online:2023-03-25 Published:2023-04-25

Abstract: By constructing an appropriate Lyapunov functional and using the improved Wirtinger integral inequality combined with the free-weighting matrix idea and the time-delay segmentation method,we have obtained the boundary conditions for the small reachable set of a class of neutrual Markovian jump systems (NMJSs) with distributed delay  in the form of linear matrix inequalities.

Key words: reachable set, Lyapunov functional, neutral Marko jump systems (NMJSs), linear matrix inequality

WeChat e-book chaoxing Mobile QQ